# SDR QXEA2016042000269

- Difficulty date: April 17, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft time: 5,862 hours, 6,301 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 85328210121
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD RT INBD CARGO TRACK AT BAGGAGE COMPARTMENT ATTACH LOCATIONS.  FSX 6- X10. RT INBD FWD CARGO TRACK.  REMOVED IAW SRM 51-40-15-51-42-05. REPLACEMENT OF CARGO TRACK NR 10 FROM BS 39 TO 10.5 AT Y9.250.  RT KEEL ACCOMPLISHED IAW SRM 51-42-05,51-40-15,51-41-05.  BONDED CHECK OF THE RT INBD FWD SEAT TRACK NR 10 TESTED SERVICEABLE IAW AMM TASK 51-80-00-760-830.
